Year 2020, Volume 8 , Issue 1, Pages 134 - 141 2020-03-20

Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class $\Sigma $

Sahsene ALTINKAYA [1] , Sibel YALÇIN [2]


In this present investigation, based on the $(p,q)$-Lucas polynomials, we
want to build a bridge between the Theory of Geometric Functions and that of
Special Functions, which are usually considered as very different fields.
(p¸ q)-Lucas polynomials, coefficient bounds, bi-univalent functions, Fekete-Szegö inequalities
  • \bibitem{AY} Alt\i nkaya, \c{S}. and Yal\c{c}\i n, S., Faber polynomial coefficient bounds for a subclass of bi-univalent functions. \emph{C.R. Acad. Sci. Paris, Ser. I} 353 (2015), no. 12, 1075-1080.
  • \bibitem{Altinkaya-and-Yalcin2014b} Alt\i nkaya, \c{S}. and Yal\c{c}\i n, S., Fekete-Szeg\"{o} inequalities for certain classes of bi-univalent functions. \emph{Internat. Scholar. Res. Notices} 2014 (2014), 1-6, Article ID 327962.
  • \bibitem{BT} Brannan, D. A. and Taha, T. S., On some classes of bi-univalent functions. \emph{Studia Universitatis Babe\c{s}-Bolyai Mathematica} 31 (1986), 70-77.
  • \bibitem{dur} Duren, P. L., Univalent Functions. Grundlehren der Mathematischen Wissenschaften, Bd. 259, Springer-Verlag, Berlin, Heidelberg, New York and Tokyo, 1983.
  • \bibitem{Fekete-and-Szego33} Fekete, M. and Szeg\"{o}, G., Eine Bemerkung Über Ungerade Schlichte Funktionen. \emph{J. London Math. Soc.} [s1-8(2)] (1933), 85--89.
  • \bibitem{L} Lewin, M., On a coefficient problem for bi-univalent functions. \emph{Proc. Amer. Math. Soc.} 18 (1967), 63-68.
  • \bibitem{lee} Lee, G. Y. and A\c{s}c\i, M., Some properties of the $(p,q) $-Fibonacci and $(p,q)$-Lucas polynomials. \emph{Journal of Applied Mathematics} 2012 (2012), 1-18, Article ID 264842.
  • \bibitem{lon} London, R. R. and Thomas, D. K., The derivative of Bazilevi$\breve{c}$ functions. \emph{Proc. Amer. Math. Soc.} 104 (1988), 235-238.
  • \bibitem{lup} Lupas, A., A guide of Fibonacci and Lucas polynomials. \emph{Octagon Mathematics Magazine} 7 (1999), 2--12.
  • \bibitem{mac} MacGregor, T. H., Functions whose derivative has a positive real part. \emph{Trans. Amer. Math. Soc.} 104 (1962), 532--537.
  • \bibitem{N} Netanyahu, E., The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in $\left\vert z\right\vert <1$. \emph{Archive for Rational Mechanics and Analysis} 32 (1969), 100-112.
  • \bibitem{oz} \"{O}zko\c{c}, A. and Porsuk, A., A note for the $(p,q)$-Fibonacci and Lucas quaternion polynomials. \emph{Konuralp Journal of Mathematics} 5 (2017), no. 2, 36--46.
  • \bibitem{plip} Filipponi, P. and Horadam, A. F., Derivative sequences of Fibonacci and Lucas polynomials. In: Applications of Fibonacci Numbers, Springer, Dordrecht, 1991.
  • \bibitem{SGM} Srivastava, H. M., Murugusundaramoorthy, G. and Magesh, N., Certain subclasses of bi-univalent functions associated with the Hohlov operator. \emph{Applied Mathematics Letters} 1 (2013), 67-73.
  • \bibitem{Singh 73} Singh, R., On Bazilevi$\breve{c}$ functions. \emph{Proc. Amer. Math. Soc.} 38 (1973), 261-271.
  • \bibitem{SMG} Srivastava, H. M., Mishra, A. and Gochhayat, P., Certain subclasses of analytic and bi-univalent functions. \emph{Applied Mathematics Letters} 23 (2010), 1188-1192.
  • \bibitem{Srivastava-Fekete} Srivastava, H. M., Mishra, A. K. and Das, M. K., The Fekete-Szeg\"{o} problem for a subclass of close-to-convex functions. \emph{Complex Variables Theory Appl.} 44 (2001), no. 2, 145--163.
  • \bibitem{vel} Vellucci, P. and Bersani, A.M., The class of Lucas-Lehmer polynomials. \emph{Rendiconti di Matematica} 37 (2016), no. 1-2, 43-62.
  • \bibitem{wa} Wang, T. and Zhang, W., Some identities involving Fibonacci, Lucas polynomials and their applications. \emph{Bull. Math. Soc. Sci. Math. Roum.} 55 (2012), no. 1, 95-103.
  • \bibitem{Zaprawa2014} Zaprawa, Z., On Fekete-Szeg\"{o} problem for classes of bi-univalent functions. \emph{Bull. Belg. Math. Soc. Simon Stevin} 21 (2014), 169--178.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Sahsene ALTINKAYA

Author: Sibel YALÇIN

Dates

Publication Date : March 20, 2020

Bibtex @research article { mathenot650271, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {134 - 141}, doi = {10.36753/mathenot.650271}, title = {Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class \$\\Sigma \$}, key = {cite}, author = {Altınkaya, Sahsene and Yalçın, Sibel} }
APA Altınkaya, S , Yalçın, S . (2020). Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class $\Sigma $ . Mathematical Sciences and Applications E-Notes , 8 (1) , 134-141 . DOI: 10.36753/mathenot.650271
MLA Altınkaya, S , Yalçın, S . "Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class $\Sigma $" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 134-141 <https://dergipark.org.tr/en/pub/mathenot/issue/53229/650271>
Chicago Altınkaya, S , Yalçın, S . "Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class $\Sigma $". Mathematical Sciences and Applications E-Notes 8 (2020 ): 134-141
RIS TY - JOUR T1 - Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class $\Sigma $ AU - Sahsene Altınkaya , Sibel Yalçın Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.650271 DO - 10.36753/mathenot.650271 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 134 EP - 141 VL - 8 IS - 1 SN - -2147-6268 M3 - doi: 10.36753/mathenot.650271 UR - https://doi.org/10.36753/mathenot.650271 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class $\Sigma $ %A Sahsene Altınkaya , Sibel Yalçın %T Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class $\Sigma $ %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 1 %R doi: 10.36753/mathenot.650271 %U 10.36753/mathenot.650271
ISNAD Altınkaya, Sahsene , Yalçın, Sibel . "Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class $\Sigma $". Mathematical Sciences and Applications E-Notes 8 / 1 (March 2020): 134-141 . https://doi.org/10.36753/mathenot.650271
AMA Altınkaya S , Yalçın S . Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class $\Sigma $. Math. Sci. Appl. E-Notes. 2020; 8(1): 134-141.
Vancouver Altınkaya S , Yalçın S . Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class $\Sigma $. Mathematical Sciences and Applications E-Notes. 2020; 8(1): 134-141.
IEEE S. Altınkaya and S. Yalçın , "Some Applications of the (p,q)-Lucas Polynomials to the bi-univalent Function Class $\Sigma $", Mathematical Sciences and Applications E-Notes, vol. 8, no. 1, pp. 134-141, Mar. 2020, doi:10.36753/mathenot.650271